International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 4, Part A

New class of fuzzy topological spaces


Author(s): Sanjivappa K Dembare

Abstract: In this paper, we introduce new class of fuzzy sets called fuzzy generalized semi-closed sets and fuzzy generalized semi open sets in fuzzy topological spaces and investigate certain basic properties of these fuzzy sets. Also we introduce fuzzy generalized semi-closed sets and fuzzy generalized semi open sets in fuzzy topological spaces and study some of their properties.

Pages: 12-18 | Views: 287 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Sanjivappa K Dembare. New class of fuzzy topological spaces. Int J Stat Appl Math 2020;5(4):12-18.
Call for book chapter
International Journal of Statistics and Applied Mathematics